# SDR CALA2025021802363

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 13,172 hours, 4,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS BROKEN AND HANGING IN THE AISLE AT 9C. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 2520-07881.  OPENED DIP TO ACCOMPLISH REPETITIVE INSPECTION PER PART 2 EACH FLIGHT AND ACCOMPLISH PERMANENT REPAIRPER PART 3 WITHIN 3 FLIGHT CYCLES REF ECRA 2520-07881 - PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 2520-07881.  OPENED DIP TO ACCOMPLISH REPETITIVE INSPECTION PER PART 2 EACH FLIGHT AND ACCOMPLISH PERMANENT REPAIRPER PART 3 WITHIN 3 FLIGHT CYCLES REF ECRA 2520-07881 CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT TA   M&E: 42-9925-8-0270 S/N: 7515 LIMIT:   NHA: 42-2000-9-0001  NHA S/N: 7515 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. CONTROL #: N/A     SOURCE DOCUMENT: ECRA 2520-07881 QC CONTROL #:         SOURCE DOCUMENT: ECRA 2520-07 REPETITIVE  LABOR HOURS: 0001 GROUND TIME: 0001 TERMINATING LABOR HOURS: 0002 GROUND TIME: 0004 QC REVIEW RESECURED AISLE EMERGENCY LIGHT ASSEMBLY IAW IFM 25-22-64-4641. DIP CLEARED. OPS CHECK OF SEAT AISLE LIGHT GOOD. TOMCQC REV PERFORMED
